# SDR SWAA2014061929197

- Difficulty date: May 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409317
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESS WEB CRACKED AT BS 663.75, RBL 45.50.  REPAIRED WEB IAW EA.
